# SDR ASAA2024040349443

- Difficulty date: April 3, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 58,449 hours, 17,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571234
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM PRESSURE WEB AT STA 986 HAS DRILL START. GROUNDED - YES. WEB HAS DRILL START, DOUBLE DRILLED HOLE , AND CORROSION BLENDOUT. ORIGINAL THICKNESS 0.020 IAW BACDWG 147A5712 REVB. REMAINING THICKNESS 0.005, REMOVED 0.015 OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. REMOVED WEB STA 986-1016 LBL 32-LBL45 IAW B737-800 SRM 51-40-02. DRILLED TO FIT NEW WEB IAW B737-800 SRM 51-40-05 AND BAC DWG 147A5700 REV A. INSTALLED NEW WEB IAW B737-800 SRM 51-40-02 AND BAC DWG 147A5700 REV A.
